# SDR ASAA0580494

- Difficulty date: September 26, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365479
- Condition: Delaminated
- Location: Fs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND PAX CABIN FLOOR PANEL DELAMINATED.  REPLACED FLOOR PANEL.  (M)
